# SDR UPS404649

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND FRAME WEB DEFORMED AND STIFFENERS CRACKED ON BS 1780 UPPER SIDE, AFT CARGO COMPARTMENT BETWEEN LBL 30 AND RBL 30.  MAINTENANCE REMOVED DAMAGED SECTION AND STIFFENERS, FOUND TO BE OUT OF LIMITS AND REPAIRED IAW SRM 51-40-02 AND 51-30-02.
